I have been going to doctors for 16 months now and cant come up with any clues as to whats going on. I went to an immunologist as the symptoms seemed to look like allergies but after rulling out allergies, test were done on my thyroid and ultrasounds completed on my nasal cavities, all were negative. stool samples and blood work were done to rule out parasites. The immunologist ruled out every area he could think of and refered me to a Dermatologist when there was nothing more he could do for me. I have been seeing the Dermatologist for a few months now and he had me on a 15 day taper of Predisone. I slowly saw improvement and he put me on another 15 day taper and my eyes were doing great! since then I have been taking one dose every other day and my eyes are reverting back to the swelling. I just wish at this point someone can tell me whats causing this. Can anyone help? It has my doctors stumped.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?